Advanced Search
Article Contents
Article Contents

Infinitely many segregated solutions for coupled nonlinear Schrödinger systems

  • * Corresponding author: Lushun Wang

    * Corresponding author: Lushun Wang 

The second author is partially supported by NSFC (11571317, 11671364) and ZJNSF (LD19A010001)

Abstract Full Text(HTML) Related Papers Cited by
  • In this paper, we consider the following coupled nonlinear Schrödinger system

    $ \left\{\begin{array}{ll} -\Delta u+(1+\delta a(x))u = \mu_1 u^3+\beta uv^2 &\mbox{in }\mathbb{R}^3,\\ -\Delta v+(1+\delta b(x))v = \mu_2 v^3+\beta u^2v &\mbox{in }\mathbb{R}^3,\\ u\to 0,\quad v\to 0, &\mbox{as } |x|\to\infty \end{array}\right. $

    where $ \mu_1>0 $, $ \mu_2>0 $, $ \beta\in\mathbb{R} $, $ \delta\in\mathbb{R} $, and $ a(x) $ and $ b(x) $ are two $ C^\alpha $ potentials with $ 0<\alpha<1 $, satisfying some slow decay assumptions, but do not need to fulfill any symmetry property. Using the Lyapunov–Schmidt reduction method and some variational techniques, we show that there exist $ 0<\delta_0<1 $ and $ 0<\beta_0<\min\{\mu_1,\mu_2\} $ such that the above system has infinitely many positive segregated solutions for any $ 0<\delta<\delta_0 $ and $ 0<\beta<\beta_0 $.

    Mathematics Subject Classification: Primary: 35J60, 35J75; Secondary: 35J80.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] W. Ao and J. Wei, Infinitely many positive solutions for nonlinear equations with non-symmetric potentials, Calc. Var., 51 (2014), 761-798.  doi: 10.1007/s00526-013-0694-5.
    [2] W. AoJ. Wei and J. Zeng, An optimal bound on the number of interior peak solutions for the Lin-Ni-Takagi problem, J. Funct. Anal., 265 (2013), 1324-1356.  doi: 10.1016/j.jfa.2013.06.016.
    [3] A. Bahri and Y. Li, On a minimax produre for the existence of a positive solution for certain scaler field equation in $ {\Bbb R}^n$, Revista Mat. Iberoa., 6 (1990), 1-15.  doi: 10.4171/RMI/92.
    [4] T. BartschN. Dancer and Z. Wang, A Liouville theorem, a priori bounds, and bifurcating branches of positive solutions for a nonlinear elliptic system, Calc. Var., 37 (2010), 345-361.  doi: 10.1007/s00526-009-0265-y.
    [5] T. BartschZ. Wang and J. Wei, Bound states for a couple Schrödinger system, J. Fixed Point Theory Appl., 2 (2007), 353-367.  doi: 10.1007/s11784-007-0033-6.
    [6] G. CeramiD. Passaseo and S. Solimini, Infinitely many positive solutions to some scalar field equations with nonsymmetric coefficients, Comm. Pure Appl. Math., 66 (2013), 372-413.  doi: 10.1002/cpa.21410.
    [7] E. N. DancerJ. Wei and T. Weth, A priori bounds versus multiple existence of positive solutions for a nonlinear Schrödinger system, Ann. Inst. H. Poincaré Anal. Non Linéaire, 27 (2010), 953-969.  doi: 10.1016/j.anihpc.2010.01.009.
    [8] B. D. EsryC. H. GreeneJ. P. Burker Jr. and J. L. Bohn, Hartee-Fock theory for double condensates, Phys. Rev. Lett., 78 (1997), 3584-3597. 
    [9] B. GidasW. Ni and L. Nirenberg, Symmetry of positive solutions of nonlinear elliptic equations in $ {\Bbb R}^n$, Advances in Math., Supplementary Studies, 7A (1981), 369-402. 
    [10] N. Hirano, Multiple existence of nonradial positive solutions for a coupled nonlinear Schrödinger system, NoDEA Nonlinear Diff. Eq. Appl., 16 (2009), 159-188.  doi: 10.1007/s00030-008-7047-7.
    [11] F. LinW. Ni and J. Wei, On the number of interior peak solutions for singularly pertubered Neumann problem, Comm. Pure Appl. Math., 60 (2007), 252-281.  doi: 10.1002/cpa.20139.
    [12] J. LiuX. Liu and Z. Wang, Multiple mixed states of nodal solutions for nonlinear Schrödinger systems, Calc. Var., 52 (2015), 565-586.  doi: 10.1007/s00526-014-0724-y.
    [13] Z. Liu and Z. Wang, Ground states and bound states of a nonlinear Schrödinger system, Adv. Nonlinear Stud., 10 (2010), 175-193.  doi: 10.1515/ans-2010-0109.
    [14] R. Mandel, Minimal energy solutions for cooperative nonlinear Schrödinger systems, NoDEA Nonlinear Diff. Eq. Appl., 22 (2015), 239-262.  doi: 10.1007/s00030-014-0281-2.
    [15] S. Peng and Z. Wang, Segregated and synchronized vector solutions for nonlinear Schrödinger systems, Arch. Rational Mech. Anal., 208 (2013), 305-339.  doi: 10.1007/s00205-012-0598-0.
    [16] B. Sirakov, Least energy solitary waves for a system of nonlinear Schrödinger equations in $ {\Bbb R}^n$, Comm. Math. Phys., 271 (2007), 199-221.  doi: 10.1007/s00220-006-0179-x.
    [17] N. Soave, On existence and phase separation of solitary waves for nonlinear Schrödinger systems modelling simultaneous cooperation and competition, Calc. Var., 53 (2015), 689-718.  doi: 10.1007/s00526-014-0764-3.
    [18] Y. Sato and Z. Wang, On the multiple existence of semi-positive solutions for a nonlinear Schrödinger system, Ann. Inst. H. Poincaré Anal. Non Linéaire, 30 (2013), 1-22.  doi: 10.1016/j.anihpc.2012.05.002.
    [19] R. Tian and Z. Wang, Multiple solitary wave solutions of nonlinear Schrödinger systems, Topol. Methods Nonlinear Anal., 37 (2011), 203-223. 
    [20] J. Wei and M. Winter, Mathematical Aspects of Pattern Formation in Biological Systems, Applied mathematical Science, 189, Springer, London, 2014. doi: 10.1007/978-1-4471-5526-3.
    [21] J. Wei and W. Yao, Uniqueness of positive solutions to some coupled nonlinear Schrödinger equations, Commun. Pure App. Ana., 11 (2012), 1003-1011.  doi: 10.3934/cpaa.2012.11.1003.
  • 加载中

Article Metrics

HTML views(340) PDF downloads(287) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint